# SDR AALA202208178516

- Difficulty date: August 15, 2022
- Submitted: August 17, 2022
- Operation: Air carrier
- Aircraft: N926NN
- Make and model: Boeing 737
- Aircraft serial: 33321
- Aircraft time: 28,220 hours, 11,924 cycles
- System (JASC): 2564 · Life Raft
- Part: Life Raft
- Part number: 65025111
- Part serial: M9166
- Condition: High Pressure
- Location: Zone 200 - Fuse
- Part time: 4,545 hours, 1,957 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE: CHECK CHARGE PRESSURE OVERHEAD STOWAGE BIN COMPARTMENT LIFE RAFT AND THE RESERVOIR IS OVERPRESSURE. PART NUMBER 65025-111 AT PASSENGER CABIN (1 EACH). REPLACED OVERHEAD STOWAGE BIN COMPARTMENT LIFE RAFT PART NUMBER 65025-111, SERIAL NUMBER: M9166, AT PASSENGER CABIN (1 EACH), IN ACCORDANCE WITH DRAWING - DBF2000-REV K, FOR A NEW SERVICEABLE LIFE RAFT PART NUMBER: 65025-111, SERIAL NUMBER: M9217.
